| Model Number |
CMRM6122 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Purulent Discharge (1812); Medical device site infection (4845)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead implanted: (b)(6) 2016, 5076-45 lead implanted: (b)(6) 2016, w1dr01 crt-p implanted: (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately three weeks post implant of an implantable pulse generator (ipg) with an antibacterial absorbable envelope, the patient developed a pocket infection.It was further noted that there was wound dehiscence and purulent discharge.The ipg system was removed and replaced with a leadless implantable pulse generator (ipg).No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.